# SDR YENA201707110574

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 32,149 hours, 20,371 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO AN ODOR,  MORE PREVALENT AFT THAN FWD.  PERFORMED FIM 21-20-00-810-801A.  APU WAS NOT IN OPERATION.  NO SOURCE EVIDENT IN CABIN. SUSPECT ENGINE RESIDUAL WAS FLUID.
